# SDR CALA2022101802859

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 71,233 hours, 25,865 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Duct
- Part number: 2971130029
- Condition: Missing
- Location: Anti Icar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENG T.A.I. DUCT HAS 1 LOUVER COMPLETELY MISSING (OUT OF 3)...SEE PHOTO LOUVER IN 800 HOURS. #1 ENG HAS ONLY 1 LOUVER MISSING WITH NO CRACKS IN SLOTTED AREAS, PER AMM 71-11-01-200-801-F00, ISSUE DIP TO REPAIR MISSING DIP APPROVED FOR  #1 ENG T.A.I. DUCT EXHAIST (HAS 1 LOUVER TOMC-APPROVAL FROM SC1ELBYC COMMENT COMPLETELY MISSING ) REF AMM 71-11-01-200-801 NEED TO REPLACE W/I 800 FLT HRS. PHOTO ADDED QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
